MathSciNet Relay Station
MathSciNet bibliographic data
MR1396641 (97c:14007) 14D20 (14D22)
Bertin, José Compactification des schémas de Hurwitz. (French) [Compactification of Hurwitz schemes] C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 11, 1063–1066.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement